Publication details

Böttcher coordinates at wild superattracting fixed points

authored by
Hang Fu, Hongming Nie
Abstract

Let (Formula presented.) be a prime number, let (Formula presented.) with (Formula presented.), and let (Formula presented.) be the Böttcher coordinate satisfying (Formula presented.). Salerno and Silverman conjectured that the radius of convergence of (Formula presented.) in (Formula presented.) is (Formula presented.). In this article, we confirm that this conjecture is true by showing that it is a special case of our more general result.

Organisation(s)
Institute of Algebra, Number Theory and Discrete Mathematics
External Organisation(s)
Stony Brook University (SBU)
Type
Article
Journal
Bulletin of the London Mathematical Society
Volume
56
Pages
1698-1715
No. of pages
18
ISSN
0024-6093
Publication date
03.05.2024
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Mathematics(all)
Electronic version(s)
https://doi.org/10.48550/arXiv.2304.07867 (Access: Open)
https://doi.org/10.1112/blms.13021 (Access: Open)